# SDR CALA2025082708166

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 38,448 hours, 13,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - ISLE PATH LIGHTING AT ROW 14ABC INOP REPAIRED SEAT EMERGENCY LIGHT WIRE, SWPM 20-30-00 COMPLETED EMERGENCY LIGHTING OPERATIONAL CHECK REF AMM 33-51-00-710-801. OPS CHECK GOOD.
